Asymptotic behavior of solutions to a model system of a radiating gas

Yongqin Liu, Shuichi Kawashima

Research output: Contribution to journalArticle

10 Citations (Scopus)

Abstract

In this paper we focus on the initial value problem for a hyperbolicelliptic coupled system of a radiating gas in multi-dimensional space. By using a time-weighted energy method, we obtain the global existence and optimal decay estimates of solutions. Moreover, we show that the solution is asymptotic to the linear diffusion wave which is given in terms of the heat kernel.

Original languageEnglish
Pages (from-to)209-223
Number of pages15
JournalCommunications on Pure and Applied Analysis
Volume10
Issue number1
DOIs
Publication statusPublished - Jan 1 2011

Fingerprint

Linear Diffusion
Decay Estimates
Initial value problems
Energy Method
Heat Kernel
Asymptotic Behavior of Solutions
Coupled System
Global Existence
Initial Value Problem
Gases
Model
Gas
Hot Temperature

All Science Journal Classification (ASJC) codes

  • Analysis
  • Applied Mathematics

Cite this

Asymptotic behavior of solutions to a model system of a radiating gas. / Liu, Yongqin; Kawashima, Shuichi.

In: Communications on Pure and Applied Analysis, Vol. 10, No. 1, 01.01.2011, p. 209-223.

Research output: Contribution to journalArticle

Liu, Yongqin ; Kawashima, Shuichi. / Asymptotic behavior of solutions to a model system of a radiating gas. In: Communications on Pure and Applied Analysis. 2011 ; Vol. 10, No. 1. pp. 209-223.
@article{2a5edf476dfa4d9ba41584da7910a739,
title = "Asymptotic behavior of solutions to a model system of a radiating gas",
abstract = "In this paper we focus on the initial value problem for a hyperbolicelliptic coupled system of a radiating gas in multi-dimensional space. By using a time-weighted energy method, we obtain the global existence and optimal decay estimates of solutions. Moreover, we show that the solution is asymptotic to the linear diffusion wave which is given in terms of the heat kernel.",
author = "Yongqin Liu and Shuichi Kawashima",
year = "2011",
month = "1",
day = "1",
doi = "10.3934/cpaa.2011.10.209",
language = "English",
volume = "10",
pages = "209--223",
journal = "Communications on Pure and Applied Analysis",
issn = "1534-0392",
publisher = "American Institute of Mathematical Sciences",
number = "1",

}

TY - JOUR

T1 - Asymptotic behavior of solutions to a model system of a radiating gas

AU - Liu, Yongqin

AU - Kawashima, Shuichi

PY - 2011/1/1

Y1 - 2011/1/1

N2 - In this paper we focus on the initial value problem for a hyperbolicelliptic coupled system of a radiating gas in multi-dimensional space. By using a time-weighted energy method, we obtain the global existence and optimal decay estimates of solutions. Moreover, we show that the solution is asymptotic to the linear diffusion wave which is given in terms of the heat kernel.

AB - In this paper we focus on the initial value problem for a hyperbolicelliptic coupled system of a radiating gas in multi-dimensional space. By using a time-weighted energy method, we obtain the global existence and optimal decay estimates of solutions. Moreover, we show that the solution is asymptotic to the linear diffusion wave which is given in terms of the heat kernel.

UR - http://www.scopus.com/inward/record.url?scp=80255130395&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=80255130395&partnerID=8YFLogxK

U2 - 10.3934/cpaa.2011.10.209

DO - 10.3934/cpaa.2011.10.209

M3 - Article

AN - SCOPUS:80255130395

VL - 10

SP - 209

EP - 223

JO - Communications on Pure and Applied Analysis

JF - Communications on Pure and Applied Analysis

SN - 1534-0392

IS - 1

ER -